MathSciNet Relay Station
MathSciNet bibliographic data
MR955645 05C20 (05C15 68Q25)
Bang-Jensen, Jørgen; Hell, Pavol; MacGillivray, Gary The complexity of colouring by semicomplete digraphs. SIAM J. Discrete Math. 1 (1988), no. 3, 281–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement